Alert archive / Nebraska / Blizzard Warnings in 2013
Blizzard Warning 1, NWS Goodland, KS
NWS Goodland, KS issued this blizzard warning at Feb 9, 2013, 3:21 PM MST for Dundy County, Nebraska; Cheyenne County, Kansas; Yuma County, Colorado. It took effect at Feb 9, 2013, 11:00 PM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2013, 3:21 PM MST (22:21 UTC)
- In effect from
- Feb 9, 2013, 11:00 PM MST
- Expired
- Feb 10, 2013, 3:15 AM MST
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 72 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
578 WWUS43 KGLD 092221 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 321 PM MST SAT FEB 9 2013 COZ090-KSZ001-NEZ079-100700- /O.NEW.KGLD.BZ.W.0001.130210T0600Z-130211T0000Z/ YUMA-CHEYENNE KS-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN 321 PM MST SAT FEB 9 2013 /421 PM CST SAT FEB 9 2013/ ...BLIZZARD WARNING IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 5 PM MST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 5 PM MST /6 PM CST/ SUNDAY. * TIMING/DURATION...LIGHT TO OCCASIONALLY MODERATE SNOWFALL WILL DEVELOP LATE THIS EVENING AND OVERNIGHT THEN GRADUALLY DECREASE SUNDAY. * SNOW/ICE ACCUMULATIONS...2 TO NEARLY 4 INCHES. * WINDS/VISIBILITY...WINDS OF 35 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE VISIBILITIES TO DROP TO A QUARTER MILE OR LESS. * OTHER IMPACTS...DESPITE THE RATHER SMALL AMOUNTS OF SNOWFALL...THE STRONG WINDS MAY CREATE DEEP DRIFTS WHICH MAY CAUSE AREA ROADS TO BE CLOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS STRONG WINDS AND FALLING OR BLOWING SNOW WILL PRODUCE WHITEOUT CONDITIONS AT TIMES...WITH TRAVEL BECOMING DIFFICULT OR IMPOSSIBLE. MONITOR LOCAL FORECASTS BEFORE DECIDING TO VENTURE OUTSIDE. IF YOU MUST TRAVEL AND YOU BECOME STRANDED... STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. && $$ COZ091-KSZ002-013-014-NEZ080-100700- /O.NEW.KGLD.WW.Y.0001.130210T0600Z-130211T0000Z/ KIT CARSON-RAWLINS-SHERMAN-THOMAS-HITCHCOCK- INCLUDING THE CITIES OF...BURLINGTON...ATWOOD...GOODLAND... COLBY...TRENTON 321 PM MST SAT FEB 9 2013 /421 PM CST SAT FEB 9 2013/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 5 PM MST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 PM MST /MIDNIGHT CST/ THIS EVENING TO 5 PM MST /6 PM CST/ SUNDAY. * TIMING/DURATION...SNOW WILL DEVELOP ACROSS THE ADVISORY AREA LATE TONIGHT AND CONTINUE THROUGH THE MORNING HOURS. WINDS WILL BEGIN TO INCREASE RAPIDLY AROUND SUNRISE AND CONTINUE TO BE STRONG DURING THE DAY. * SNOW/ICE ACCUMULATIONS...1 TO 2 INCHES ARE EXPECTED WITH AROUND 2 INCHES EXPECTED ACROSS HITCHCOCK COUNTY. * WINDS/VISIBILITY...STRONG NORTHERLY WINDS IN EXCESS OF 50 MPH ARE POSSIBLE ON SUNDAY. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING SNOW REDUCING VISIBILITY TO UNDER A MILE...ESPECIALLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$
2 follow-up statements
543 WWUS43 KGLD 100516 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1016 PM MST SAT FEB 9 2013 COZ090-KSZ001-NEZ079-101330- /O.CON.KGLD.BZ.W.0001.130210T0600Z-130211T0000Z/ YUMA-CHEYENNE KS-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN 1016 PM MST SAT FEB 9 2013 /1116 PM CST SAT FEB 9 2013/ ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ SUNDAY... * TIMING/DURATION...LIGHT TO OCCASIONALLY MODERATE SNOWFALL WILL DEVELOP OVERNIGHT THEN GRADUALLY DECREASE SUNDAY. * SNOW/ICE ACCUMULATIONS...AROUND 2 INCHES. * WINDS/VISIBILITY...WINDS OF 35 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE VISIBILITIES TO DROP TO A QUARTER MILE OR LESS. * OTHER IMPACTS...DESPITE THE RATHER SMALL AMOUNTS OF SNOWFALL... THE STRONG WINDS MAY CREATE DEEP DRIFTS WHICH MAY CAUSE AREA ROADS TO BE CLOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS STRONG WINDS AND FALLING OR BLOWING SNOW WILL PRODUCE WHITEOUT CONDITIONS AT TIMES...WITH TRAVEL BECOMING DIFFICULT OR IMPOSSIBLE. MONITOR LOCAL FORECASTS BEFORE DECIDING TO VENTURE OUTSIDE. IF YOU MUST TRAVEL AND YOU BECOME STRANDED... STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. && $$ COZ091-KSZ002-013-014-NEZ080-101330- /O.CON.KGLD.WW.Y.0001.130210T0600Z-130211T0000Z/ KIT CARSON-RAWLINS-SHERMAN-THOMAS-HITCHCOCK- INCLUDING THE CITIES OF...BURLINGTON...ATWOOD...GOODLAND... COLBY...TRENTON 1016 PM MST SAT FEB 9 2013 /1116 PM CST SAT FEB 9 2013/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/ SUNDAY... * TIMING/DURATION...PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH THE NIGHT...WITH SNOW TAPERING OFF IN THE MORNING HOURS. WINDS WILL BEGIN TO INCREASE RAPIDLY AROUND SUNRISE AND CONTINUE TO BE STRONG DURING THE DAY. * SNOW/ICE ACCUMULATIONS...1 TO 3 INCHES. * WINDS/VISIBILITY...STRONG NORTHERLY WINDS IN EXCESS OF 50 MPH ARE POSSIBLE ON SUNDAY. THESE STRONG WINDS WILL CREATE AREAS OF BLOWING SNOW REDUCING VISIBILITY TO UNDER A MILE... ESPECIALLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$
830 WWUS43 KGLD 101015 WSWGLD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 315 AM MST SUN FEB 10 2013 COZ090-KSZ001-NEZ079-101800- /O.CAN.KGLD.BZ.W.0001.000000T0000Z-130211T0000Z/ /O.EXB.KGLD.WW.Y.0001.000000T0000Z-130210T1800Z/ YUMA-CHEYENNE KS-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...BENKELMAN 315 AM MST SUN FEB 10 2013 /415 AM CST SUN FEB 10 2013/ ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 11 AM MST /NOON CST/ THIS MORNING. THE BLIZZARD WARNING HAS BEEN CANCELLED. * TIMING/DURATION...LIGHT SNOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS AND TAPER OFF BY MID DAY. WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND CONTINUE TO BE STRONG THROUGH THE DAY. * SNOW/ICE ACCUMULATIONS...TOTAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. * WINDS/VISIBILITY...STRONG NORTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH ARE POSSIBLE TODAY. THESE STRONG WINDS MAY CREATE AREAS OF BLOWING SNOW REDUCING VISIBILITY TO UNDER A MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$ COZ091-KSZ013-014-101115- /O.CAN.KGLD.WW.Y.0001.000000T0000Z-130211T0000Z/ KIT CARSON-SHERMAN-THOMAS- INCLUDING THE CITIES OF...BURLINGTON...GOODLAND...COLBY 315 AM MST SUN FEB 10 2013 /415 AM CST SUN FEB 10 2013/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WINTER WEATHER ADVISORY. STRONG WINDS ARE STILL EXPECTED TO DEVELOP TODAY WITH AREAS OF BLOWING SNOW POSSIBLE. $$ KSZ003-NEZ081-101800- /O.EXB.KGLD.WW.Y.0001.000000T0000Z-130210T1800Z/ DECATUR-RED WILLOW- INCLUDING THE CITIES OF...OBERLIN...MCCOOK 415 AM CST SUN FEB 10 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WINTER WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * TIMING/DURATION...LIGHT SNOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS AND TAPER OFF BY MID DAY. WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND CONTINUE TO BE STRONG THROUGH THE DAY. * SNOW/ICE ACCUMULATIONS...TOTAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. * WINDS/VISIBILITY...STRONG NORTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH ARE POSSIBLE TODAY. THESE STRONG WINDS MAY CREATE AREAS OF BLOWING SNOW REDUCING VISIBILITY TO UNDER A MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$ KSZ002-NEZ080-101800- /O.EXT.KGLD.WW.Y.0001.000000T0000Z-130210T1800Z/ RAWLINS-HITCHCOCK- INCLUDING THE CITIES OF...ATWOOD...TRENTON 415 AM CST SUN FEB 10 2013 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * TIMING/DURATION...LIGHT SNOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS AND TAPER OFF BY MID DAY. WINDS WILL INCREASE RAPIDLY AROUND SUNRISE AND CONTINUE TO BE STRONG THROUGH THE DAY. * SNOW/ICE ACCUMULATIONS...TOTAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE. * WINDS/VISIBILITY...STRONG NORTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH ARE POSSIBLE TODAY. THESE STRONG WINDS MAY CREATE AREAS OF BLOWING SNOW REDUCING VISIBILITY TO UNDER A MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE EXTRA CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this blizzard warning went out at Feb 9, 3:15 PM MST, 6 minutes earlier.
Area forecast discussion, Feb 9, 3:15 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
315 PM MST SAT FEB 9 2013
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 314 PM MST SAT FEB 9 2013
LATE THIS AFTERNOON A DRY LINE WILL DEVELOP OVER EASTERN COLORADO
AHEAD OF A SURFACE LOW. BEST MID/UPPER LEVEL LIFT AND INSTABILITY
WILL BE ALONG THE DRYLINE...ESPECIALLY WITH THE LEFT EXIT OF THE
300MB JET BEING CO-LOCATED WITH THE DRY LINE. BEST INSTABILITY
LOOKS TO BE SOUTH OF HWY 24 SO WILL TREND CHANCES HIGHER IN THAT
DIRECTION.
TONIGHT THE DRY LINE WILL MOVE NORTHEAST ACROSS THE EASTERN HALF OF
THE AREA...EXITING THE AREA AN HOUR OR TWO AFTER MIDNIGHT.
ANTICIPATING THUNDERSTORMS TO BE ALONG OR JUST AHEAD OF THE DRYLINE SINCE
THIS IS WHERE THE BEST MOISTURE/LIFT WILL BE. DUE TO THE HIGH
CLOUD BASES THERE IS THE POSSIBILITY OF STRONG WIND GUSTS WITH ANY
THUNDERSTORMS THAT DEVELOP. MEANWHILE A STRONG COLD FRONT WILL
MOVE IN FROM THE NORTHWEST THIS EVENING. WINDS WILL TURN TO THE
NORTHWEST AND QUICKLY STRENGTHEN...WITH BLIZZARD CONDITIONS IN THE
NORTHWEST PART OF THE TRI-STATE AREA. TO THE SOUTH AND EAST THE
WINDS ARE LOWER AND THE LIFT IS LESS SO VISIBILITIES SHOULD REMAIN
ABOVE A QUARTER MILE TO MILE. THE STRONGEST LIFT WILL OCCUR AFTER
MIDNIGHT THROUGH EARLY MORNING.
SUNDAY...THE SNOW WILL TAPER OFF FROM WEST TO EAST AS THE SURFACE LOW
MOVES EAST. BEHIND THE SURFACE LOW WINDS WILL CONTINUE TO
STRENGTHEN. THERE IS A STRONG POSSIBILITY OF HIGH WINDS...WITH
GUSTS OF 60MPH DURING THE DAY FOR THE ENTIRE AREA. HOWEVER DUE TO
THE COMPLICATED WEATHER PATTERN TONIGHT HAVE NOT BEEN ABLE TO DIRECT
TOO MUCH ATTENTION TO THE WINDS. WILL BE HANGING ONTO THE WINTER
WEATHER PRODUCTS THROUGH THE DAY EVEN THOUGH THE SNOW WILL BE ENDING
DURING THE AFTERNOON. THE STRONG WINDS MAY STILL BE ABLE TO REDUCE
VISIBILITIES WITH NO SNOW FALLING.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 210 PM MST SAT FEB 9 2013
THE OVERALL WEATHER PATTERN WILL BEGIN TO CALM DOWN FOR THE EARLY
PART OF THE COMING WEEK AS THE LARGE LOW PRESSURE SYSTEM HEADS OFF
TOWARDS THE GREAT LAKES. ON SUNDAY NIGHT...WINDS MAY STILL BE
GUSTY AS THE PRESSURE GRADIENT REMAINS TIGHT OVER THE NORTHEASTERN
HALF OF THE FORECAST AREA. ALL PRECIPITATION WILL HAVE COME TO AN
END BY SUNDAY NIGHT. PARTLY TO MOSTLY CLOUDY SKIES SHOULD REMAIN
IN PLACE WITH LOW TEMPERATURES FALLING INTO THE TEENS.
MODELS ARE IN BETTER AGREEMENT ON A PIECE OF ENERGY THAT WILL BREAK
OFF THIS FIRST WEATHER SYSTEM AND HANG BACK ACROSS THE ROCKIES.
MODELS SHOW THIS SECOND PIECE OF ENERGY MOVING ACROSS THE REGION ON
MONDAY NIGHT. MODELS ARE ALSO IN BETTER AGREEMENT WITH RESPECT TO
THE PRECIPITATION FIELD AND HAVE LIGHT PRECIPITATION AMOUNTS
ACROSS GREELEY AND WICHITA COUNTIES. THIS IS FARTHER NORTH THAN
PREVIOUS RUNS. HAVE ADDED SLIGHT CHANCE PRECIPITATION
PROBABILITIES INTO THE FORECAST FOR THESE TWO COUNTIES. DUE TO
CONTINUED COLD TEMPERATURES...ALL PRECIPITATION WILL BE LIGHT
SNOW.
THIS SECOND SYSTEM WILL PUSH SOUTHEAST DURING THE DAY ON
TUESDAY...ELIMINATING ANY PRECIPITATION CHANCES. SKIES WILL CLEAR
OUT AND A WARMING TREND IS EXPECTED TO BEGIN AS MODELS INDICATE
WARMING TEMPERATURES AT 850 MB WITH WEST WINDS.
FOR THE LONG TERM...WEDNESDAY THROUGH SATURDAY...MODELS ARE NOW
SUGGESTING A DRIER SOLUTION WITH A LOW PRESSURE SYSTEM MOVING ACROSS
THE GREAT LAKES AND A TRAILING COLD FRONT PUSHING THROUGH THE PLAINS
ON THURSDAY. AS A RESULT...HAVE A DRY FORECAST THROUGH THE MIDDLE
AND END OF THE WEEK. HIGH TEMPERATURES ON WEDNESDAY SHOULD CLIMB INTO
THE UPPER 40S...LOW 50S. THE COLD FRONT WILL BE FELT ON WEDNESDAY
NIGHT AND INTO THURSDAY AS IT MOVES THROUGH THE TRI-STATE AREA.
TEMPERATURES WILL BE AROUND 10 DEGREES COOLER FOR THURSDAY WITH
BREEZY TO GUSTY WINDS. AGAIN...THE PRECIPITATION SEEMS TO SPLIT
AROUND THE REGION WITH PRECIPITATION IN THE MOUNTAINS AND THEN WITH
THE LOW FARTHER EAST. TEMPERATURES SHOULD BEGIN TO MODERATE AGAIN BY
NEXT WEEKEND AS A RIDGE OF HIGH PRESSURE TRIES TO BUILD IN FROM THE
WEST.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1026 AM MST SAT FEB 9 2013
STRONG AND GUSTY SURFACE WINDS WILL BE THE PRIMARY CONCERN AT BOTH
KGLD AND KMCK THROUGH THE AFTERNOON HOURS. THERE COULD BE A PERIOD
OF REDUCED VISIBILITY IN BLOWING DUST DURING THE MID TO LATE
AFTERNOON HOURS WHEN WINDS WILL BE THE STRONGEST.
TONIGHT...SCATTERED HIGH BASED THUNDERSTORMS EXPECTED TO DEVELOP
NEAR THE COLORADO-KANSAS STATE LINE AND MOVE NORTHEAST. LOCALLY
STRONG AND ERRATIC WINDS WILL OCCUR NEAR THUNDERSTORMS.
OVERNIGHT...WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST WITH A
COLD FRONT AND REMAIN GUSTY. MVFR CEILINGS MAY REDEVELOP TOWARDS
SUNRISE SUNDAY MORNING...BUT CONFIDENCE IN PRECIPITATION AT EITHER
TERMINAL IS LOW.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 7 PM MST /8 PM CST/ THIS EVENING FOR
KSZ001>004-013>016-027>029-041-042.
BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
KSZ001.
WINTER WEATHER ADVISORY FROM 11 PM MST /MIDNIGHT CST/ THIS
EVENING TO 5 PM MST /6 PM CST/ SUNDAY FOR KSZ002-013-014.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
KSZ002>004-013>016-027>029-041-042.
CO...WIND ADVISORY UNTIL 7 PM MST THIS EVENING FOR COZ090>092.
BLIZZARD WARNING FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY FOR
COZ090.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 PM MST
SUNDAY FOR COZ091.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
COZ091-092.
NE...WIND ADVISORY UNTIL 7 PM MST /8 PM CST/ THIS EVENING FOR
NEZ079>081.
BLIZZARD WARNING FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY FOR
NEZ079.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY
FOR NEZ080.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR
NEZ080-081.
&&
SHORT TERM...JTL
LONG TERM...RRH
AVIATION...024Hazardous weather outlook, Feb 9, 10:11 AM MST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1011 AM MST SAT FEB 9 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1011 AM MST SAT FEB 9 2013 /1111 AM CST SAT FEB 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTH WINDS WITH AREAS OF BLOWING DUST ARE EXPECTED TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG WITH GUSTY WINDS AS THE MAIN THREAT SOUTH OF INTERSTATE 70. RAIN WILL CHANGE TO SNOW OVERNIGHT TONIGHT. WINDS WILL INCREASE AGAIN EARLY SUNDAY MORNING AND TURN NORTHWEST...PRODUCING AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY NORTHWEST WINDS WITH AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES WILL BE OBSERVED THROUGH THE DAY ON SUNDAY. TOTAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE KANSAS AND NEBRASKA BORDER REGION AND NORTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:32 AM MST | Wind Advisory | GLD | Dundy, Hitchcock, Red Willow | 15 hr |
| Feb 9, 3:21 PM MST | Winter Weather Advisory | GLD | Dundy, Hitchcock, Red Willow | 20 hr |
| Feb 9, 3:24 PM MST | High Wind Watch | GLD | Hitchcock, Red Willow | 12 hr |
| Feb 9, 4:33 PM MST | High Wind Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 2 hr |
Nearby
Blizzard Warnings in Nebraska, 2013Blizzard Warnings in Kansas, 2013Blizzard Warnings in Colorado, 2013Every blizzard warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.